# SDR QMLA2018111318122

- Difficulty date: November 11, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N365AA
- Make and model: Agusta A109E
- Aircraft serial: 11102
- Aircraft time: 7,150 hours, 23,431 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 109033017
- Condition: Cracked
- Location: Roof In Cabin
- Part time: 7,150 hours, 23,431 cycles
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON EDDY CURRENT INSPECTION FOUND A CRACK IN THE COUNTER TORQUE CROSSBEAM FITTING PLATE. INSPECTION WAS ACCOMPLISHED DUE TO AIR METHODS EO, 06-5300-EO-2416.
